# SDR MDGA2007977AA

- Difficulty date: August 4, 2007
- Submitted: August 5, 2007
- Operation: Air carrier
- Aircraft: N977AA
- Make and model: Beech C90
- Aircraft serial: LJ555
- Aircraft time: 8,589 hours, 7,920 cycles
- Engine: Pwa PT6A20
- Engine time: 15,935 hours, 15,560 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INFLIGHT SHUT DOWN, PILOTS REPORT LOSS OF TORQUE AND RISE IN ITT, ENGINE SHUT DOWN AND A SAFE LANDING COMPLETED.
